# SDR UALA2011070103262

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,734 hours, 8,731 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 0335KPU01
- Part serial: 13
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QTY CHANNEL MSG ON LWR EICAS.  ACP ETOPS SVC CHECK.  REPLACED FUEL QTY PROS.  ALL FLT DECK INDICATIONS NORMAL.  OPS OKAY.
